# SDR A6WA200740367

- Difficulty date: July 8, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 9,676 hours, 9,547 cycles
- Engine: Ge CF343B1
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 8990741
- Part serial: 64604EL
- Condition: Unknown
- Location: Rt
- Part time: 9,620 hours, 8,681 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED RT ENGINE BOTTLE NR 2 PUS-TO DISCHARGE GREEN PUSHBUTTON WOULD NOT ILLUMINATE WHEN TESTED.  REMOVED AND REPLACED RT ENGINE FIRE BOTTLE FIRE BOTTLE.  OPS CHECK GOOD.  (K)
